# SDR 95ZZZX1697

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N642DG
- Make and model: Mooney M20F
- Aircraft serial: 670158
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 1,789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH LYCOMING SB518A INSPECTION OF THE THERMOSTATIC BYPASS VALVE, THE NUT WAS FOUND LOOSE.  A NEW VALVE, PN 53E19600, SN 61088, WAS OBTAINED AS A REPLACEMENT.  WHEN THE NEW VALVE WAS INSPECTED, NUT WAS ALSO FOUND LOOSE. THIS VALVE, ACCORDING TO THE SB, DOES NOT APPLY TO THE INITIAL INSPECTION REQUIREMENTS.  ANOTHER VALVE WAS ORDERED AND IT CHECKED OKAY.  RECOMMEND A SMALL SPOT WELD INSTEAD OF A CRIMP ON THE NUT TO SECURE THE NUT TO THE SHAFT.
